# SDR QXEA200603009

- Difficulty date: November 21, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 12,725 hours, 9,149 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 4122T07P01
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDX - DURING A DAILY CHECK, FOUND A FUEL LEAK AT THE NR 2 NACELLE.  MAINTENANCE REPLACED THE HEAD END MANIFOLD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
